@article{EMJ_2011_2_3_a8,
author = {M. L. Goldman},
title = {Order-sharp estimates for {Hardy-type} operators on cones of quasimonotone functions},
journal = {Eurasian mathematical journal},
pages = {143--146},
year = {2011},
volume = {2},
number = {3},
language = {en},
url = {http://geodesic.mathdoc.fr/item/EMJ_2011_2_3_a8/}
}
M. L. Goldman. Order-sharp estimates for Hardy-type operators on cones of quasimonotone functions. Eurasian mathematical journal, Tome 2 (2011) no. 3, pp. 143-146. http://geodesic.mathdoc.fr/item/EMJ_2011_2_3_a8/
[1] G. Bennett, K.-G. Grosse-Erdmann, “Weighted Hardy inequalities for decreasing sequences and functions”, Math. Annalen, 334 (2006), 489–531 | DOI | MR | Zbl
[2] M. Carro, A. Gogatishvili, J. Martin, L. Pick, “Weighted inequalities involving two Hardy operators with applications to embeddings of function spaces”, J. Operator Theory, 59:2 (2008), 309–332 | MR | Zbl
[3] A. Gogatishvili, M. Johansson, C. A. Okpoti, L.-E. Persson, “Characterization of embeddings in Lorentz spaces using a method of discretisation and anti-discretisation”, Bull. Austral. Math. Soc., 76 (2007), 69–92 | DOI | MR | Zbl
[4] M. L. Goldman, “Sharp estimates of the norms of Hardy-type operators on the cone of quasimonotone functions”, Proc. of the Steklov Inst. Math., 232, 2001, 109–137 | MR | Zbl
[5] M. L. Goldman, “On equivalent criteria for the boundedness of Hardy type operators on the cone of decreasing functions”, Analysis Mathematica, 37:2 (2011), 83–102 | DOI | MR | Zbl